MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952838400
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.Age at time of event: mid 60's.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the right coronary artery (rca).A 4.00x38mm promus premier¿ drug eluting stent was advanced to treat the lesion.However, when the physician noticed that the stent was getting to the end of the guide catheter, the stent got dislodged from the balloon.The physician stopped advancing the stent and started to pull the balloon away from the stent.The physician went back in with a smaller 1.5 balloon and it was inserted through the lumen of the stent.The balloon was inflated and the stent was drawn back out of the patient's body.The procedure was ended at that time and did not continue to fix the rca.No patient complications were reported and the patient's status was fine.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the stent delivery system (sds) including the hypotube, midshaft, shaft polymer extrusion, balloon and tip was not returned for analysis therefore the catheter batch/serial number cannot be identified.A visual examination of the crimped stent found that the stent was detached/separated from the delivery system and returned on a 0.014¿¿ guidewire with a balloon.The stent was damaged and stretched its entire length.The sds was not returned for analysis therefore reviews for individual assessment of the catheter could not be performed.The investigation conclusion is caused by other device as another device/drug/subsequent procedure caused the complaint event.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the right coronary artery (rca).A 4.00x38mm promus premier drug eluting stent was advanced to treat the lesion.However, when the physician noticed that the stent was getting to the end of the guide catheter, the stent got dislodged from the balloon.The physician stopped advancing the stent and started to pull the balloon away from the stent.The physician went back in with a smaller 1.5 balloon and it was inserted through the lumen of the stent.The balloon was inflated and the stent was drawn back out of the patient's body.The procedure was ended at that time and did not continue to fix the rca.No patient complications were reported and the patient's status was fine.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7677067
Report Number2134265-2018-06258
Device Sequence Number1370122
Product Code NIQ
UDI-Device Identifier08714729845041
UDI-Public08714729845041
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493952838400
Device Catalogue Number39528-3840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2018
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date07/11/2018
Supplement Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1